# SDR ABXA9500738

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46113
- System (JASC): 2760 · Drag Control System
- Part: Link
- Part number: 3654073
- Condition: Failed
- Location: Lt Spoiler
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION ON APPROACH, THE SPOILER EXTEND LIGHT ILLUMINATED; NO BUFFET WAS FELT.  EXTENDED SPOILERS MANUALLY, LIGHT REMAINED ON AFTER THEY WERE RETRACTED.  FOUND LT MOST INBOARD SPOILER PANEL DRIVE LINK AND OUTBOARD TOP DRIVE LINK BROKEN.  ALSO, LT SPOILER SWITCH WAS BROKEN.  REPLACED LINKS AND SWITCH IAW DC 8MM.  SYSTEM OPS CHECKED GOOD.
